# SDR AALA202302230444

- Difficulty date: February 23, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 25,180 hours, 11,868 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Part number: D5547112821200
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RUDDER TRAILING EDGE APEX STRIP BETWEEN VERTICAL STABILIZER STATIONS 4869 AND 5605 AND BETWEEN VERTICAL STABILIZER RIBS 10 AND 11. MAINTENANCE REPLACED APEX STRIP PER SRM 55-41-19-300-006 AND SRM 51-42-11.
